Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Author Index – B
Baba, Shinpei
2\pi-grafting and complex projective structures, I
A Schottky decomposition theorem for complex projective structures
Bacher, Roland
Spindle-configurations of skew lines
Bachman, David
Connected sums of unstabilized Heegaard splittings are unstabilized
Topological Index Theory for surfaces in 3–manifolds
Badzioch, Bernard
Higher torsion and secondary transfer of unipotent bundles
Baik, Hyungryul
Fuchsian groups, circularly ordered groups, and dense invariant laminations on the circle
Bainbridge, Matthew
Euler characteristics of Teichmüller curves in genus two
Baird, Paul
A class of three-dimensional Ricci solitons
Baldridge, Scott
A symplectic manifold homeomorphic but not diffeomorphic to CP2 # 3CP2
Baldwin, John
On the equivalence of Legendrian and transverse invariants in knot Floer homology
Stein fillings and SU(2) representations
Ball, Gavin
Gauge theory on Aloff-Wallach spaces
Ballas, Samuel
Convex projective structures on non-hyperbolic three-manifolds
Balmer, Paul
Endotrivial representations of finite groups and equivariant line bundles on the Brown complex
Bamler, Richard
Long-time behavior of 3 dimensional Ricci flow, A: Generalizations of Perelman's long-time estimates
Long-time behavior of 3 dimensional Ricci flow, B: Evolution of the minimal area of simplicial complexes under Ricci flow
Long-time behavior of 3 dimensional Ricci flow, C: 3-manifold topology and combinatorics of simplicial complexes in 3-manifolds
Long-time behavior of 3 dimensional Ricci flow, D: Proof of the main results
Long-time behavior of 3 dimensional Ricci flow: Introduction
Banagl, Markus
Hodge theory for intersection space cohomology
Bar-Natan, Dror
Khovanov's homology for tangles and cobordisms
Two applications of elementary knot theory to Lie algebras and Vassiliev invariants
Barbot, Thierry
Flag structures on Seifert manifolds
Pseudo-Anosov flows in toroidal 3-manifolds
Three-dimensional Anosov flag manifolds
Barge, Marcy
Bartels, Arthur
All two dimensional links are null homotopic
Equivariant covers for hyperbolic groups
Geodesic flow for CAT(0)-groups
Barthel, Tobias
The character of the total power operation
Barwick, Clark
From operator categories to higher operads
Basak, Tathagata
Generators for a complex hyperbolic braid group
Geometric generators for braid-like groups
Baseilhac, Stéphane
Classical and quantum dilogarithmic invariants of flat PSL(2,C)—bundles over 3—manifolds
Baudier, Florent
The metric geometry of the Hamming cube and applications
Bavard, Christophe
Sur les surfaces lorentziennes compactes sans points conjugués
Bavard, Juliette
Hyperbolicité du graphe des rayons et quasi-morphismes sur un gros groupe modulaire
Bayer, Arend
Polynomial Bridgeland stability conditions and the large volume limit
Baykur, Refik
Multisections of Lefschetz fibrations and topology of symplectic 4-manifolds
Wrinkled fibrations on near-symplectic manifolds
Beaudry, Agnès
The chromatic splitting conjecture at n=p=2
Beeker, Benjamin
Detecting sphere boundaries of hyperbolic groups
Béguin, François
Building Anosov flows on 3-manifolds
Behrens, Mark
Congruences between modular forms given by the divided β family in homotopy theory
Behrstock, Jason
Asymptotic geometry of the mapping class group and Teichmüller space
Geometry and rigidity of mapping class groups
Hierarchically hyperbolic spaces I: curve complexes for cubical groups
Belegradek, Igor
Intersections in hyperbolic manifolds
Bellamy, Gwyn
Categorical cell decomposition of quantized symplectic algebraic varieties
Ben-Bassat, Oren
A 'Darboux theorem' for shifted symplectic structures on derived Artin stacks, with applications
Benedetti, Riccardo
Classical and quantum dilogarithmic invariants of flat PSL(2,C)—bundles over 3—manifolds
Benoist, Yves
Cubic differentials and finite volume convex projective surfaces
Bérczi, Gergely
Tautological integrals on curvilinear Hilbert schemes
Bergeron, Maxime
The topology of nilpotent representations in reductive groups and their maximal compact subgroups
Bergeron, Nicolas
Tetrahedra of flags, volume and homology of $\mathrm{SL}(3)$
Bergner, Julia
Comparison of models for $(\infty, n)$-categories, I
Bergsaker, Håkon
Homology operations in the topological cyclic homology of a point
Berman, Robert
Convexity of the extended K-energy and the large time behaviour of the weak Calabi flow
Bernstein, Jacob
Topology of closed hypersurfaces of small entropy
Bessières, Laurent
Ricci flow on open 3-manifolds and positive scalar curvature
Besson, Gérard
Ricci flow on open 3-manifolds and positive scalar curvature
Bestvina, Mladen
Bounded cohomology of subgroups of mapping class groups
Non-positively curved aspects of Artin groups of finite type
On the asymptotic dimension of the curve complex
The asymptotic geometry of right-angled Artin groups, I
Bigelow, Stephen
The Burau representation is not faithful for n = 5
Biran, Paul
Lagrangian topology and enumerative geometry
Rigidity and uniruling for Lagrangian submanifolds
Biringer, Ian
Algebraic and geometric convergence of discrete representations into PSL2C
Birman, Joan
A new algorithm for recognizing the unknot
Stabilization in the braid groups I: MTWS
Stabilization in the braid groups II: Transversal simplicity of knots
Biswas, Indranil
One-relator K\"ahler groups
Björklund, Michael
Biharmonic functions on groups and limit theorems for quasimorphisms along random walks
Blair, Ryan
Blasco-García, Rubén
Quasi-projectivity of even Artin groups
Blumberg, Andrew
A universal characterization of higher algebraic K-theory
Localization theorems in topological Hochschild homology and topological cyclic homology
Parametrized spectra, multiplicative Thom spectra, and the twisted Umkehr map
The homotopy groups of the algebraic K-theory of the sphere spectrum
The homotopy theory of cyclotomic spectra
The nilpotence theorem for the algebraic K-theory of the sphere spectrum
Topological Hochschild homology of Thom spectra and the free loop space
Boalch, Philip
Global Weyl groups and a new theory of multiplicative quiver varieties
Boavida de Brito, Pedro
Operads of genus zero curves and the Grothendieck-Teichmuller group
Bobenko, Alexander
Discrete conformal maps and ideal hyperbolic polyhedra
Boden, Hans
Gauge theoretic invariants of Dehn surgeries on knots
Boggi, Marco
Fundamental groups of moduli stacks of stable curves of compact type
Boileau, Michel
Knot commensurability and the Berge conjecture
Boissy, Corentin
Degenerations of quadratic differentials on CP1
Boldsen, Søren
Towards representation stability for the second homology of the Torelli group
Bonahon, Francis
Quantum traces for representations of surface groups in SL_2
Representations of the quantum Teichmüller space and invariants of surface diffeomorphisms
The metric space of geodesic laminations on a surface: I
Bonatti, Christian
Building Anosov flows on 3-manifolds
Hyperbolicity as an obstruction to smoothability for one-dimensional actions
Bonk, Mario
Conformal dimension and Gromov hyperbolic groups with 2—sphere boundary
Bonsante, Francesco
A cyclic extension of the earthquake flow I
Borisov, Dennis
Virtual fundamental classes for moduli spaces of sheaves on Calabi-Yau four-folds
Borman, Matthew
Quasimorphisms on contactomorphism groups and contact rigidity
Boston, Nigel
Pro—p groups and towers of rational homology spheres
Botvinnik, Boris
Homotopy groups of the moduli space of metrics of positive scalar curvature
Homotopy groups of the observer moduli space of Ricci positive metrics
Manifolds with singularities accepting a metric of positive scalar curvature
Bourgeois, Frédéric
Compactness results in Symplectic Field Theory
Effect of Legendrian Surgery
Homologie de contact des variétés toroïdales
Bousfield, Aldridge
Cosimplicial resolutions and homotopy spectral sequences in model categories
Bowden, Jonathan
Contact structures, deformations and taut foliations
The topology of Stein fillable manifolds in high dimensions II.
Bowen, Lewis
Boyer, Charles
An application of the Duistertmaat--Heckman Theorem and its extensions in Sasaki Geometry
Highly connected manifolds with positive Ricci curvature
Boyer, Steven
Characteristic subsurfaces, character varieties and Dehn fillings
Knot commensurability and the Berge conjecture
Brady, Noel
Density of isoperimetric spectra
Snowflake groups, Perron–Frobenius eigenvalues and isoperimetric spectra
Brandenbursky, Michael
The $L^p$-diameter of the group of area-preserving diffeomorphisms of $S^2$
Brav, Christopher
A 'Darboux theorem' for shifted symplectic structures on derived Artin stacks, with applications
Braverman, Maxim
Refined analytic torsion as an element of the determinant line
Breen, Lawrence
Derived functors of the divided power functors
Brendle, Tara
Addendum to: Commensurations of the Johnson kernel
Commensurations of the Johnson kernel
Breuillard, Emmanuel
Dense embeddings of surface groups
Breuning, Patrick
Existence of minimizing Willmore Klein bottles in Euclidean four-space
Bridgeman, Martin
Hausdorff dimension and the Weil–Petersson extension to quasifuchsian space
Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifold
Orthospectra and dilogarithm identities on moduli space
Bridson, Martin
Infinite groups with fixed point properties
Snowflake groups, Perron–Frobenius eigenvalues and isoperimetric spectra
Brock, Jeffrey
Coarse and synthetic Weil–Petersson geometry: quasi-flats, geodesics and relative hyperbolicity
Convergence properties of end invariants
Injectivity radii of hyperbolic integer homology $3$--spheres
Local topology in deformation spaces of hyperbolic 3-manifolds
Recurrent Weil-Petersson geodesic rays with non-uniquely ergodic ending laminations
Brodzki, Jacek
A cohomological characterisation of Yu's property A for metric spaces
Bromberg, Kenneth
Convergence properties of end invariants
Local topology in deformation spaces of hyperbolic 3-manifolds
On the asymptotic dimension of the curve complex
Broto, Carles
Discrete models for the p—local homotopy theory of compact Lie groups and p—compact groups
Bruin, Henk
Bryan, James
BPS states of curves in Calabi—Yau 3—folds
Surface bundles over surfaces of small genus
Bryant, John
Desingularizing homology manifolds
Buchstaber, Victor
Flag Manifolds and the Landweber—Novikov Algebra
Budney, Ryan
On the homology of the space of knots
Bunke, Ulrich
Adams operations in smooth K-theory
On the topological contents of eta-invariants
Burago, Dmitri
Boundary distance, lens maps and entropy of geodesic flows of Finsler metrics
On intrinsic geometry of surfaces in normed spaces
Burger, Marc
Maximal representations, non Archimedean Siegel spaces, and buildings
Burghelea, Dan
Euler structures, the variety of representations and the Milnor—Turaev torsion
Burillo, José
Addendum to "commensurations and subgroups of finite index of Thompson's group F''
Commensurations and subgroups of finite index of Thompson's group F
Burslem, Elizabeth
Global rigidity of solvable group actions on S1
Burton, Benjamin
On the Complexity of Immersed Normal Surfaces
Buryak, Alexandr
DR/DZ equivalence conjecture and tautological relations
Buse, Olguta
Symplectic embedding of ellipsoids in dimension greater than four
Bussi, Vittoria
A 'Darboux theorem' for shifted symplectic structures on derived Artin stacks, with applications
Bux, Kai-Uwe
Finiteness properties of soluble arithmetic groups over global function fields